RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 48, Issue 2  


Construction of the normal form of the equation of a surface of high codimension
V. K. Beloshapka
3
Finite-gap solutions of boundary value problems for integrable equations
R. F. Bikbaev
10
Uniform resolvent convergence of linear operators under perturbations
V. V. Borisov
19
Classification of epimorphisms of fundamental groups of surfaces onto free groups
R. I. Grigorchuk, P. F. Kurchanov
26
Weak and strong ranges of sums of a series in a Banach space
V. M. Kadets
36
Burnside's $p^\alpha$-lemma
L. S. Kazarin
45
Stable rationality of the field of invariants of linear representations of the groups $\mathrm{PSL}_6$ and $\mathrm{PSL}_{12}$
P. I. Katsylo
49
Analysis of the convergence of the multigrid method for rigid problems
V. V. Kucherenko
53
Holomorphic extension of integrable $CR$-functions from part of the boundary of the domain
A. M. Kytmanov
64
Klein supersurfaces
S. M. Natanzon
72
Differentiation of certain multi-valued mappings on Lie groups
N. A. Pecherskaya, A. G. Chernyakov
83
Bochner's technique in the theory of Riemannian almost product structures
S. E. Stepanov
93
Semi-chained rings and modules
A. A. Tuganbaev
99
A generalization of the Darboux surfaces
V. T. Fomenko
107
Pseudo-topological commutative superalgebras with nilpotent ghosts
A. Yu. Khrennikov
114
Global relations
V. G. Chirskii
123
A theorem on divisors of entire functions of finite order
G. N. Shilova
128
Solvable irreducible linear groups of arbitrary degree with a Hall $TI$-subgroup
A. A. Yadchenko
137

Brief Communications
Spectral theory of one-phase solutions of a Volterra chain
V. L. Vereshchagin
145
Asymptotic solutions of traveling wave type for semilinear parabolic equations with a small parameter
V. G. Danilov
148
Spectral function of the Sturm–Liouville equation with an impurity potential that is bounded on the half-axis
M. S. Eremin
151
Summation of Fourier coefficients by the methods $(C,\alpha)$
Yu. E. Kuprikov
154
Exponential integrability of a conjugate function
M. M. Lekishvili
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019